# SDR REXA2018012300082

- Difficulty date: January 23, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,402 hours, 20,962 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD DRAG ANGLE CRACKED.  REMOVED AND REPLACED THE DRAG ANGLE IAW SRM 51-42-21.
